# SDR AALA202103089020

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 31,768 hours, 12,969 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PRE-FLIGHT THE LOWER PORTION OF EMERGENCY WING DOOR WAS NOT IN CORRECT POSITION. FOUND TRIM CLOSE OUT PANEL MISALIGNED. OPENED EMERGENCY EXIT REPOSITIONED PANEL AND CLOSE EXIT DOOR IAW AMM 52-22-00-580-803.
